It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Accutane
Sep 1, 2005
Actually I did read the possible side effects before signing but this is not what I was going with this.
To make a long story short do these side effects go away? My nose has been bleeding one week straight and I dont know what to do besides put something in it to clog it. The redness and burning of the eyes I use eye drops and I have been use vasiline for the lips but tbrook7 mentioned "Aquaphor is amazing " so I will look for it tomorrow.
Just curious,
thnx


[QUOTE=heymikey1981]Yes, those problems are normal.

Just wondering, didn't you read the information sheet that comes with the medication? Didn't your doctor explain the side effects of the drug?[/QUOTE]





All times are GMT -7. The time now is 05:43 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!